# SDR ASAA2013031294187

- Difficulty date: March 12, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 63,497 hours, 36,073 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378211
- Part serial: AC00769
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN INBD END AT T/E SPAR RIVETS SMOKING.  APPEAR TO BE PULLING THROUGH SKIN.  REPAIRED SKIN IAW SRM 55-10-01, FIG 202, DETAIL III.
